On the weak L 1 space and singular measures
Annales de l'Institut Fourier, Volume 32 (1982) no. 1, pp. 119-128.

We study the class of singular measures whose Fourier partial sums converge to 0 in the metric of the weak L 1 space; symmetric sets of constant ratio occur in an unexpected way.

On construit des mesures singulières dont les sommes partielles de Fourier convergent vers zéro dans la métrique de L 1 -faible; on fait une analyse raffinée sur les ensembles symétriques de rapport constant.

@article{AIF_1982__32_1_119_0,
     author = {Kaufman, Robert},
     title = {On the weak $L^1$ space and singular measures},
     journal = {Annales de l'Institut Fourier},
     pages = {119--128},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {32},
     number = {1},
     year = {1982},
     doi = {10.5802/aif.862},
     mrnumber = {84i:43006},
     zbl = {0464.42005},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.862/}
}
TY  - JOUR
AU  - Kaufman, Robert
TI  - On the weak $L^1$ space and singular measures
JO  - Annales de l'Institut Fourier
PY  - 1982
SP  - 119
EP  - 128
VL  - 32
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.862/
DO  - 10.5802/aif.862
LA  - en
ID  - AIF_1982__32_1_119_0
ER  - 
%0 Journal Article
%A Kaufman, Robert
%T On the weak $L^1$ space and singular measures
%J Annales de l'Institut Fourier
%D 1982
%P 119-128
%V 32
%N 1
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/articles/10.5802/aif.862/
%R 10.5802/aif.862
%G en
%F AIF_1982__32_1_119_0
Kaufman, Robert. On the weak $L^1$ space and singular measures. Annales de l'Institut Fourier, Volume 32 (1982) no. 1, pp. 119-128. doi : 10.5802/aif.862. http://www.numdam.org/articles/10.5802/aif.862/

[1] R. Kaufman, On transformations of exceptional sets, Bull. Greek Math. Soc., 18 (1977), 176-185. | MR | Zbl

[2] E.M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton, 1970. | MR | Zbl

[3] A. Zygmund, Trigonometric Series, I, II, Cambridge, 1959 and 1968. | Zbl

Cited by Sources: